I was on zoloft for many years, then ten years ago, my dr changed it to lexapro. I was on 20mg of lexapro for about ten more years.
I decided to stop the lexapro because I was never really better with anxiety, and I was tired a lot. I also couldn't afford the lexapro.
Anyway, I've tried all different kinds of antidepressants and got worse, so I found a dr who helped me taper off lexapro.

For the first month of tapering, I felt good. Then, I started getting jittery, anxious, irritable and just miserable.

Four months later, I keep having panic attacks, feel hyper, heart palpitations and racing, elevated blood pressure and pulse and feel like crying.

My family dr says it's untreated mood swings since I'm off the lexapro and he wanted me to go on another anti depressant.
I tried 10mg of celexa one night and got very sick.

I want nothing to do with these meds again.

But, is it possible to have thse symptoms months later and will they ever go away?

Has anyone else ever experienced this and what helps??

I'm desperate!!!